# SDR YENA2018121040835

- Difficulty date: December 4, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 48,094 hours, 16,985 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FT # 2828, MCO-EWR. RETURN TO FIELD. DURING TAKEOFF CLB FUMES NOTED IN COCKPIT OF EXHAUST FUMES. INFLIGHT REPORTED BURNING PLASTIC SMELL. TOGA TO. NO BLEED ON; ACCOMPLISHED TSM 05-50-00-810-813-A. AFTER REVIEW OF COS REPORTING SHEET DETERMINED TO BE TYPE 6 EVENT. DISCOVERED APU WAS OVER-SERVICED. ADJUSTED APU OIL LEVEL. INSPECTED APU BLEED / DUCTS AND OPERATED PACK. NO FURTHER ODORS. OK FOR SERVICE.
